# SDR SWAA2025040822082

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 29,708 hours, 14,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS RH AFT IB EMERGENCY FLASHLIGHT NOT TESTING<[01] REMOVED AND REPLACED RH AFT IB EMERGENCY FLASHLIGHT PER AMM 35-55-00
